Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Vaginal bleeding post intake of i-pill, delay in regular periods, negative pregnancy test. Tablets to regulate periods?

Hi, may I answer your health queries rdr..i had my period on the 3rd of lasted for 5 days as usual,den i had unprotectd sex on the 8th after which i immediately took an ipill ....i had sex agaim on the 18th nd took anoder ipill...2hours after which i exprncd vaginal bleeding for 10 days...i have not got my period for the month of feb...i have taken a pregnancy test twice nd they r both negative....what tablets shud i take to regulate my period...someone suggested regesterone tablet...pls help
Asked On : Sun, 4 Mar 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
you better consult gynaecologist , as you are expermenting on your own is not advisible.
Answered: Wed, 7 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor